# SDR 2002UALA00038

- Difficulty date: January 7, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312-360, WL 208, LBL 56 INBOARD CHORD ON CREASE BEAM HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  CHORD REPLACED.
